toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Arbelaez, H.; Bravo, V.; Hernandez, R.; Sierra, W.; Venegas, O. doi  openurl
  Title A new approach for the univalence of certain integral of harmonic mappings Type
  Year 2020 Publication Indagationes Mathematicae-New Series Abbreviated Journal Indag. Math.-New Ser.  
  Volume 31 Issue 4 Pages 525-535  
  Keywords Univalent mappings; Integral transformation; Geometric function theory  
  Abstract The principal goal of this paper is to extend the classical problem of finding the values of alpha is an element of C for which either (f) over cap (alpha) (z) = integral(z)(0) (f (zeta)/zeta)(alpha) d zeta or f(alpha) (z) = integral(z)(0)(f' (zeta))(alpha)d zeta are univalent, whenever f belongs to some subclasses of univalent mappings in D, to the case of harmonic mappings, by considering the shear construction introduced by Clunie and Sheil-Small in [4]. (C) 2020 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. All rights reserved.  
  Address [Arbelaez, Hugo] Univ Nacl Colombia, Fac Ciencias, Sede Medellin, Medellin, Colombia, Email:;  
  Corporate Author Thesis  
  Publisher Elsevier Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0019-3577 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000552682000001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1211  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: